# SDR DALA1132279866

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA APB RT SIDE NR 4 FORMER OTBD END LOWER ATTACH ANGLE CRACKED.  REMOVED DAMAGED ANGLE IAW DC-9 SRM 51-30-01, 51-30-02, 51-30-05.  REC'V NEW ANGLE PN NR 99158-232.  LOCATED, DRILLED, DEBURRED IAW DC-9 SRM 51-10-05.  TREATED AND PRIMED IAW DC-9 SRM 51-10-03.  INSTALLED ATTACH ANGLE IAW DC-9 SRM 51-30-01, 51-30-05.
